# SDR RAAA96B1021

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED S5 INSPECTION OF RT WING PER CARD S5-22105, FOUND OUTER WING STR 18R UPPER FLANGE AT WBL 70 OUTBD FLANGE CORRODED BETWEEN BS 846 AND 866.  REWORKED UPPER CHORD WBL 70 PER BOEING TELEX 32-9430 RVV-SEA-96-0002RR DATED 10-22-96.
